# SDR HEEA967814

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Engine: Allsn 250C*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Condition: Defective
- Location: Engine
- Part time: 347 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW POWER CHECKS AND ENGINE TORQUE FLUCTUATIONS. REPLACED WITH SERVICEABLE BLEED VALVE.
